# SDR 95ZZZX1463

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6449M
- Make and model: Cessna 152
- Aircraft serial: 15284733
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Filled
- Location: Carburetor
- Part time: 2,888 hours
- Component: Facet, MA3A
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED FUEL DRIPPING FROM COWL.   UNCOWLED AND FOUND FUEL LEAKING FROM CARBURETOR ENGINE RAN ROUGH AT LOW SPEEDS.  PULLED CARBURETOR AND FOUND FLOAT FULL OF FUEL.  REPLACED WITH NEW.  HAD METAL FLOAT REPLACED 10-12-89 UNDER PRECISION SERVICE BULLETIN MSA-1.
